A remark on the stability of the solutions of an equation on the oscillation of a rod

Jaroslav Barták; Jiří Neustupa

Časopis pro pěstování matematiky (1979)

  • Volume: 104, Issue: 4, page 338-352
  • ISSN: 0528-2195

How to cite

top

Barták, Jaroslav, and Neustupa, Jiří. "Замечание к устойчивости решений уравнения колебания стержня." Časopis pro pěstování matematiky 104.4 (1979): 338-352. <http://eudml.org/doc/21397>.

@article{Barták1979,
author = {Barták, Jaroslav, Neustupa, Jiří},
journal = {Časopis pro pěstování matematiky},
language = {rus},
number = {4},
pages = {338-352},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Замечание к устойчивости решений уравнения колебания стержня},
url = {http://eudml.org/doc/21397},
volume = {104},
year = {1979},
}

TY - JOUR
AU - Barták, Jaroslav
AU - Neustupa, Jiří
TI - Замечание к устойчивости решений уравнения колебания стержня
JO - Časopis pro pěstování matematiky
PY - 1979
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 104
IS - 4
SP - 338
EP - 352
LA - rus
UR - http://eudml.org/doc/21397
ER -

References

top
  1. Barták J., Lyapunov Stability and Stability at Constantly Acting Disturbances of an Abstract Differential Equation of the Second Order, Czechoslovak Mathematical Journal, 26 (101) 1976, 411-437. (1976) Zbl0343.34047MR0415017
  2. Barták J., The Lyapunov Stability of the Timoshenko Type Equation, Časopis pro pěstování matematiky, roč. 101, 1976, 130-139. (1976) Zbl0328.34054MR0445073
  3. Гантмахер Ф. Р., Теория матриц, Издавательство Наука, Москва 1966. (1966) Zbl1155.78304
  4. Leipholz H. H. E., Stability of Elastic Rods via Liapunov's Second Method, Ingenieur - Archiv 44, 1975, 21-26. (1975) Zbl0295.73041MR0421234
  5. Nachlinger R. R., Faust C. D., On the Stability of a Linearly Viscoelastic Bar, ZAMM 52, 1972, 179-181. (1972) Zbl0255.73060MR0307574
  6. Neustupa J., The Uniform Exponential Stability and the Uniform Stability at Constantly Acting Disturbances of a Periodic Solution of a Wave Equation, Czechoslovak Mathematical Journal, 26 (101) 1976, 388-410. (1976) Zbl0346.35012MR0435565
  7. Parks P. C., A Stability Criterion for a Panel Flutter Problem via the Second Method of Liapunov, Differential Equations and Dynamical Systems, 1967, 287-298. (1967) 
  8. Wang P. K. C., Stability Analysis of Elastic and Aeroelastic Systems via Lyapunovs Direct Method, Journal of the Franklin Institute, Vol 281, No 1, 1966, 51-72. (1966) MR0187456

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.